# SDR DUFA20140506002

- Difficulty date: May 6, 2014
- Submitted: May 6, 2014
- Operation: Air carrier
- Aircraft: N103RC
- Make and model: Cessna 404
- Aircraft serial: 4040108
- Aircraft time: 19,059 hours
- Engine: Cont GTSIO520M
- Engine time: 1,901 hours
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Hose
- Part number: AE7061001
- Condition: Deteriorated
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

WHILE IN CRUISE FLIGHT, THE PILOT NOTICED THE LT ENG OIL PRESS DROPPING.  ONCE THE OIL PRESS DROPPED BELOW THE GREEN ARC, SHUT DOWN THE LT ENG & CONTACTED CTR.  DIVERTED TO ALTERNATE AIRPORT, MADE AN UNEVENTFUL LANDING.  THE OIL WAS BEING DUMPED OVERBOARD THROUGH THE AIR & OIL SEPARATOR CAN.  WHILE REMOVING THE OIL LINE FITTING AT THE SCAVENGE PUMP INLET, A RATHER LARGE CHUNK OF FOREIGN MATERIAL WAS FOUND BLOCKING THE PASSAGE THROUGH THE FITTING.  THIS WAS CLEARED & THE HOSE CHECKED WHICH REVEALED NO FURTHER DEBRIS.  A SERVICEABLE SCAVENGE PUMP HOSE WAS INSTALLED AS A PRECAUTION.  ENG RUNS WERE PERFORMED & NO ABNORMALITIES WERE REVEALED.
